# SDR IPXA10562333

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ATB - RT ENGINE HYD PUMP EICAS LIGHT ILLUMINATED WTIH ASSOCIATED RT ENG PRESS LIGHT ILLUMINATED AT HYD SWITCH.  SWITCH DESELECTED.  R & R RT ENGINE DRIVEN PUMP IAW AMM 29-11-05-4.
